Side Effects after Cyber Knife radiation

31 Posts | Page(s): 1 2 3 4  Next 

Side Effects after Cyber Knife radiation

by timpatcat on Fri Jul 31, 2009 12:00 AM

Quote | Reply
My dad is going to have the Cyber Knife radiation to his brain this week was wondering if anyone has experienced this treatment and what side effects we may expect after, they told him fatigue but I know there may be others. If anyone would like to share that would be great. Thanks

RE: Side Effects after Cyber Knife radiation

by JohninIndiana on Thu Aug 06, 2009 12:00 AM

Quote | Reply

 

On 7/31/2009 timpatcat wrote:

My dad is going to have the Cyber Knife radiation to his brain this week was wondering if anyone has experienced this treatment and what side effects we may expect after, they told him fatigue but I know there may be others. If anyone would like to share that would be great. Thanks

Hi, I've been treated for a benign brain tumor with Cyber Knife about 2 years ago.  The effects I had were 1.hair loss where the radiation took place 2.  bad effects from Decadron (steroid) to reduce swelling.. this has got to be the worst drug ever// caused 1. insomnia for 2 months which caused hallucinations 2.  rapid weight gain 3. being psychotic ,   there are effects later from Cyber Knife that cause problems not seen at first.......   hope everything works out fine for your dad,    John

 

RE: Side Effects after Cyber Knife radiation

by chrstncwn on Mon Aug 17, 2009 12:00 AM

Quote | Reply
My Aunt finished her last Cyber Knife treatment this past Thursday.  The Decadron and Adivan has caused her to be completely unable to do anything.  She is in the hospital now fighting for her life due to blood clots that we feel started due to the Decadron.  She was alert and able to do things a few weeks ago.  Now, she cannot even respond.  I wish you luck with the procedure if that is what your family agrees is best.  But, please do all of your research on everything from medications to the after effects of the procedure.  Maybe this will save his life and give him a second chance. Good Luck!  

RE: Side Effects after Cyber Knife radiation

by Bapster62 on Sun Aug 30, 2009 12:00 AM

Quote | Reply

 

On 8/17/2009 chrstncwn wrote:

My Aunt finished her last Cyber Knife treatment this past Thursday.  The Decadron and Adivan has caused her to be completely unable to do anything.  She is in the hospital now fighting for her life due to blood clots that we feel started due to the Decadron.  She was alert and able to do things a few weeks ago.  Now, she cannot even respond.  I wish you luck with the procedure if that is what your family agrees is best.  But, please do all of your research on everything from medications to the after effects of the procedure.  Maybe this will save his life and give him a second chance. Good Luck!  

This has to be you Chrissie,

   Jeannie is now in a long term care facility due to the doctors claiming she was brain dead and unresponsive. She is beginning to answer me and some other people. she is beginning to due quite well.

   Call me when you get this as I would like to know if my MOJO is still working and I knew this was you.

    Love you,  Larry

RE: Side Effects after Cyber Knife radiation

by pepel27318 on Thu Nov 19, 2009 01:45 PM

Quote | Reply

On Aug 06, 2009 12:00 AM JohninIndiana wrote:

 

On 7/31/2009 timpatcat wrote:

My dad is going to have the Cyber Knife radiation to his brain this week was wondering if anyone has experienced this treatment and what side effects we may expect after, they told him fatigue but I know there may be others. If anyone would like to share that would be great. Thanks

Hi, I've been treated for a benign brain tumor with Cyber Knife about 2 years ago.  The effects I had were 1.hair loss where the radiation took place 2.  bad effects from Decadron (steroid) to reduce swelling.. this has got to be the worst drug ever// caused 1. insomnia for 2 months which caused hallucinations 2.  rapid weight gain 3. being psychotic ,   there are effects later from Cyber Knife that cause problems not seen at first.......   hope everything works out fine for your dad,    John

 

Please tell how many times this was done.

I have trigeminal neurligia and made a date to do cyberknife.

I am tired of all the meds. Now I am scared to try this.'

Has anyone else had good or bad side effects from cyberknife.

I was told tiredness that was all

thank-you

--Message edited by CancerCompass staff. For personal protection, email address removed. Consider private reply. Please review CancerCompass Member Guidelines at http://www.cancercompass.com/common/guidelines.html--

RE: Side Effects after Cyber Knife radiation

by jsardina8 on Tue Feb 02, 2010 01:37 AM

Quote | Reply

On Aug 06, 2009 12:00 AM JohninIndiana wrote:

 

On 7/31/2009 timpatcat wrote:

My dad is going to have the Cyber Knife radiation to his brain this week was wondering if anyone has experienced this treatment and what side effects we may expect after, they told him fatigue but I know there may be others. If anyone would like to share that would be great. Thanks

Hi, I've been treated for a benign brain tumor with Cyber Knife about 2 years ago.  The effects I had were 1.hair loss where the radiation took place 2.  bad effects from Decadron (steroid) to reduce swelling.. this has got to be the worst drug ever// caused 1. insomnia for 2 months which caused hallucinations 2.  rapid weight gain 3. being psychotic ,   there are effects later from Cyber Knife that cause problems not seen at first.......   hope everything works out fine for your dad,    John

 

Can anyone help me with some of these questions, it has been 6 months since my grandmothers first cyberknife treatment. She is very weak, and depressed are these some of the common symptoms?  Inability to walk and an overall lack of wanting to fight for her life anymore because of the depression and hallucinations. Is this the Decadron? Or could this be the effects of the cyberknife, how long will this last? Will it ever go away? Will she ever be the same again? 

Hope to hear from you soon

RE: Side Effects after Cyber Knife radiation

by Kriti on Wed Apr 28, 2010 03:55 AM

Quote | Reply

Hi,

My Uncle had undergone Cyberknife treatment for brain in Dec 2009.  Since then he started being unconscious. He just faints.  he had such episodes 2 times.  Due to medicines he has gained a lot of weight. He has a lot of swelling around his face.  Doctors say he is edema and say taht a lot of damage has been done due to Cyberknife radiation.   He is so tired all the time that he does not speak much and most of time sleeps.  he has stpped responding to questions.  So pls do a lot of search before u go for cyberknife for ur dad.  We repent it a lot.

RE: Side Effects after Cyber Knife radiation

by kcarora on Sun May 23, 2010 06:11 PM

Quote | Reply

On Apr 28, 2010 3:55 AM Kriti wrote:

Hi,

My Uncle had undergone Cyberknife treatment for brain in Dec 2009.  Since then he started being unconscious. He just faints.  he had such episodes 2 times.  Due to medicines he has gained a lot of weight. He has a lot of swelling around his face.  Doctors say he is edema and say taht a lot of damage has been done due to Cyberknife radiation.   He is so tired all the time that he does not speak much and most of time sleeps.  he has stpped responding to questions.  So pls do a lot of search before u go for cyberknife for ur dad.  We repent it a lot.

My brother in law who happens to be a doctor himself, has taken cyberknife treament  in Dec. 2009  from Bangalore. he is having all the same symptomes as naarated by you. God knows when he will recover. He is losing memory, loss of direction, gained weight, unable to walk and stand up, unwilling to talk, always fels sleepy, lost will to live. No one tells the nature of sideefects before treatment but there is no alternative also.

Can any one please share their experience how long it takes to recover and any cases recovered from brain cancer Glioblastoma with cyberknife treatment.

RE: Side Effects after Cyber Knife radiation

by texandconfused on Mon Jun 07, 2010 03:41 PM

Quote | Reply

I just completed the cyber knife treatments to my brain two weeks ago.  I had 3 treatments.  At first, I was very tired & listless.  The steroids helped with my energy level.  I was told, but did not experience, that nausea & headaches could occur.  One last sympton is hair loss.  After two weeks, my hair started coming out in clumps.  I don't know how much more hair I will lose or whether it is permanent.

RE: Side Effects after Cyber Knife radiation

by emoore on Sat Oct 23, 2010 02:44 PM

Quote | Reply

I had the cyber knife on Sept 7th 2010.

I did not have any side effects. I am now having constant electrical charges in my head. I call them "Zingers", is this something I should expect? Will they go away? I am not on medication, I had a beign menigoma removed, this was my second...but the first time with the cyber knife.

My sleeping habits are also bad, I fall asleep with the TV on and wake 2 hours later and can't get back to sleep.

Help!

31 Posts | Page(s): 1 2 3 4  Next 
Subscribe to this message board discussion

CancerCompass Survey

If you were considering traveling for cancer treatment, which headline would you find more interesting?

Get $75 for taking a research survey

We care about your feedback. Let us know how we can improve your CancerCompass experience.